# SDR AALA20170609002

- Difficulty date: June 9, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 56,926 hours, 28,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930612100
- Condition: Corroded
- Location: Bs 1041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT CUSP WEB AT BS 1041.  REPAIRED IAW 53-20-00-016.
